2025 |
A new descriptive characterization of the HKr-integral and its inclusion in Burkill's integrals |
Articolo in rivista |
Vai |
2023 |
Comparison of the Pr-integral with Burkill's integrals and some applications to trigonometric series |
Articolo in rivista |
Vai |
2022 |
The Lr-Variational Integral |
Articolo in rivista |
Vai |
2022 |
THE HKr-INTEGRAL IS NOT CONTAINED IN THE Pr-INTEGRAL |
Articolo in rivista |
Vai |
2022 |
On Descriptive Characterizations of an Integral Recovering a Function from Its $$L^r$$-Derivative |
Articolo in rivista |
Vai |
2021 |
A version of Hake's theorem for Kurzweil-Henstock integral in terms of variational measure |
Articolo in rivista |
Vai |
2019 |
Dual of the Class of HKr Integrable Functions |
Articolo in rivista |
Vai |
2019 |
On the Almost Everywhere Convergence of Multiple Fourier-Haar Series |
Articolo in rivista |
Vai |
2018 |
On the possible values of upper and lower derivatives with respect to
differentiation bases of product structure. |
Articolo in rivista |
Vai |
2018 |
The arithmetic decomposition of central Cantor sets |
Articolo in rivista |
Vai |
2018 |
Existence of viscosity solutions to two-phase problems for fully nonlinear equations with distributed sources |
Articolo in rivista |
Vai |
2018 |
Least energy solutions to the Dirichlet problem for the equation −D(u) = f (x, u) |
Articolo in rivista |
Vai |
2017 |
Multidimensional P-adic Integrals in some Problems of Harmonic Analysis |
Articolo in rivista |
Vai |
2017 |
On the Coefficients of Multiple Series with Respect to Vilenkin System |
Articolo in rivista |
Vai |
2016 |
An existence result for fractional Kirchhoff-type equations |
Articolo in rivista |
Vai |
2015 |
Multidimensional dyadic Kurzweil-Henstock- and Perron-type integrals in the theory of Haar and Walsh series |
Articolo in rivista |
Vai |
2015 |
Integration of functions ranging in complex Riesz space and some applications in harmonic analysis |
Articolo in rivista |
Vai |
2015 |
A Hake-Type Theorem for Integrals with Respect to Abstract Derivation Bases in the Riesz Space Setting |
Articolo in rivista |
Vai |
2015 |
Integration by parts for the Lr Henstock-Kurzweil integral |
Articolo in rivista |
Vai |
2014 |
Existence and multiplicity of solutions for Dirichlet problems involving nonlinearities with arbitrary growth. |
Articolo in rivista |
Vai |
2013 |
MR3085505 Reviewed Boonpogkrong, Varayu Stokes' theorem on manifolds: a Kurzweil-Henstock approach. Taiwanese J. Math. 17 (2013), no. 4, 1183–1196 |
Recensione in rivista |
Vai |
2013 |
MR3106093 Reviewed Łochowski, Rafał M. On a generalisation of the Hahn-Jordan decomposition for real càdlàg functions. Colloq. Math. 132 (2013), no. 1, 121–138 |
Recensione in rivista |
Vai |
2013 |
MR2968982 Boonpogkrong, Varayu; Chew, Tuan Seng; Lee, Peng Yee On the divergence theorem on manifolds. J. Math. Anal. Appl. 397 (2013), no. 1, 182–190. |
Recensione in rivista |
Vai |
2013 |
Generalized Hake property for integrals of Henstock type |
Articolo in rivista |
Vai |
2012 |
MR2876776 Orhan, C.; Tas, E.; Yurdakadim, T. The Buck-Pollard property for $p$-Cesàro matrices. Numer. Funct. Anal. Optim. 33
(2012), no. 2, 190--196. |
Recensione in rivista |
Vai |
2012 |
Henstock type integral in compact zero-dimensional metric space and quasi-measures representations |
Articolo in rivista |
Vai |
2011 |
MR2896126 Selmanogullari, T.; Savas, E.; Rhoades, B. E. On $q$-Hausdorff matrices. Taiwanese J. Math. 15 (2011), no. 6, 2429--2437 |
Recensione in rivista |
Vai |
2011 |
MR2849946 Subramanian, N.; Krishnamoorthy, S.;
Balasubramanian, S. A new double $\chi$ sequence space defined by a modulus function. Selçuk J. Appl. Math. 12 (2011), no. 1, 109--121. |
Recensione in rivista |
Vai |
2011 |
MR2865796 Riecan, Beloslav; Tkacik, Štefan A note on the Kluvánek integral. Tatra Mt. Math. Publ. 49 (2011), 59--65 |
Recensione in rivista |
Vai |
2011 |
HENSTOCK- AND PERRON-TYPE INTEGRAL ON A COMPACT
ZERO-DIMENSIONAL METRIC SPACE |
Proceedings |
Vai |
2011 |
Absolutely continuous variational measures of Mawhin's type |
Articolo in rivista |
Vai |
2011 |
MR2805472 Tsagareishvili, V. Fourier-Haar coefficients of continuous functions. 132 (2011), no. 1-2, 1--14. |
Recensione in rivista |
Vai |
2011 |
Generality of Henstock-Kurzweil type integral on a compact zero-dimensional metric space |
Articolo in rivista |
Vai |
2011 |
MR2824899 Kayaduman, Kuddusi; Çakan, Celal The Cesáro core of double sequences. Abstr. Appl. Anal. 2011, Art. ID 950364, 9 pp |
Recensione in rivista |
Vai |
2010 |
Regularity of some method of summation for double sequences. |
Articolo in rivista |
Vai |
2009 |
HENSTOCK INTEGRAL AND DINI-RIEMANN THEOREM |
Articolo in rivista |
Vai |
2009 |
Inversion formulae for the integral transform on a locally compact zero-dimensional group |
Articolo in rivista |
Vai |
2009 |
Integration of both the derivatives with respect to P-paths and approximative derivatives |
Articolo in rivista |
Vai |
2009 |
Representation of quasi-measure by a Henstock-Kurzweil type integral on a compact zero-dimensional metric space |
Articolo in rivista |
Vai |
2009 |
Kurzweil-Henstock type integral in Fourier analysis on compact zero-dimensional group |
Articolo in rivista |
Vai |
2009 |
Denjoy and P-path integrals on compact groups in an inversion formula for multiplicative transforms |
Articolo in rivista |
Vai |
2009 |
Matematica e Statistica, Le basi per le scienze della vita |
Curatela |
Vai |
2008 |
Perron type integral on compact zero-dimensional Abelian groups |
Articolo in rivista |
Vai |
2008 |
Henstock-Kurzweil type integrals on zero-dimensional groups and its application in Harmonic Analysis |
Articolo in rivista |
Vai |
2008 |
Kurzweil-Henstock type integral on zero-dimensional group and some of its application |
Articolo in rivista |
Vai |
2008 |
An Inversion Formula for the Multiplicative Integral Transform |
Proceedings |
Vai |
2007 |
Analogue of Dini-Riemann theorem for non-absolutely convergent integrals |
Articolo in rivista |
Vai |
2007 |
Henstock-Kurzweil type integrals on zero-dimensional groups and its application in harmonic analysis |
Proceedings |
Vai |
2006 |
Henstock type integral in harmonic analysis on zero-dimensional groups. |
Articolo in rivista |
Vai |
2006 |
P-adic Henstock integral in the theory of series over systems of characters of zero-dimensional groups. |
Articolo in rivista |
Vai |
2006 |
On the problem of recovering the coefficients of series with respect to characters of zero-dimensional groups |
Articolo in rivista |
Vai |
2005 |
P-adic Henstock integral in the problem of representation of functions by multiplicative transforms |
Articolo in rivista |
Vai |
2004 |
On the Ward theorem for P-adic-path bases associated with a bounded sequence |
Articolo in rivista |
Vai |
2004 |
Generalized Henstock integrals in the theory of series in multiplicative systems |
Articolo in rivista |
Vai |